# SDR 05FDEA03724

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE ROLLER TRAY 1 OB OF CENTER HAS 3 EA SPOTS OF CORROSION 2 AT FS 34 TO FS 35 AND 1AT FS 36 REF N00469.  REMOVED AND REPLACED ROLLER TRAY IAW SRM 51-72-10.
